# SDR SWAA2022021874557

- Difficulty date: August 24, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N728SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27860
- Aircraft time: 68,489 hours, 40,166 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL LEADING EDGE 5TH RIB OUTBOARD OF INBOARD END CRACKED / REMOVED AND REPLACED R/H HORIZONTAL LEADING EDGE 5TH RIB OUTBOARD OF INBOARD END IAW B737 51-40-02 FIG 8; FIG 4 AND BOEING DWG #186A1001 REV A
